Alert archive / Florida / Coastal Flood Statements in 2020
Coastal Flood Statement 7, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Sep 20, 2020, 8:48 PM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2020, 8:48 PM EDT (00:48 UTC)
- Expired
- Sep 21, 2020, 2:55 AM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134 WHUS42 KMFL 210048 CFWMFL Coastal Hazard Message National Weather Service Miami FL 848 PM EDT Sun Sep 20 2020 FLZ168-210900- /O.NEW.KMFL.CF.S.0007.200921T0048Z-200923T0000Z/ /O.CON.KMFL.SU.Y.0007.000000T0000Z-200923T0000Z/ /O.CON.KMFL.RP.S.0046.000000T0000Z-200923T0000Z/ Coastal Palm Beach- 848 PM EDT Sun Sep 20 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... ...COASTAL FLOOD STATEMENT THROUGH TUESDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 11 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. Additionally, isolated minor coastal flooding may be possible, especially during high tide cycles. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 8 PM EDT Tuesday. For the High Rip Current Risk and Coastal Flood Statement, through Tuesday evening. * IMPACTS...Some water on low lying roads and property. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-210900- /O.NEW.KMFL.CF.S.0007.200921T0048Z-200923T0000Z/ /O.CON.KMFL.RP.S.0046.000000T0000Z-200923T0000Z/ Coastal Broward-Coastal Miami-Dade- 848 PM EDT Sun Sep 20 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... ...COASTAL FLOOD STATEMENT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and isolated minor coastal flooding during high tide cycles. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Tuesday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
1 follow-up statement
965 WHUS42 KMFL 210655 CFWMFL Coastal Hazard Message National Weather Service Miami FL 255 AM EDT Mon Sep 21 2020 FLZ168-220200- /O.CAN.KMFL.CF.S.0007.000000T0000Z-200923T0000Z/ /O.NEW.KMFL.CF.Y.0003.200921T0655Z-200922T0000Z/ /O.NEW.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/ /O.EXT.KMFL.SU.Y.0007.000000T0000Z-200924T0000Z/ /O.EXT.KMFL.RP.S.0046.000000T0000Z-200926T0000Z/ Coastal Palm Beach- 255 AM EDT Mon Sep 21 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING... ...COASTAL FLOOD STATEMENT FROM THIS EVENING THROUGH TUESDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 11 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 8 PM EDT Wednesday. For the Coastal Flood Advisory, until 8 PM EDT this evening. For the High Rip Current Risk, through Friday evening. For the Coastal Flood Statement, from this evening through Tuesday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-220200- /O.CAN.KMFL.CF.S.0007.000000T0000Z-200923T0000Z/ /O.NEW.KMFL.CF.Y.0003.200921T0655Z-200922T0000Z/ /O.NEW.KMFL.CF.S.0008.200922T0000Z-200923T0000Z/ /O.EXT.KMFL.RP.S.0046.000000T0000Z-200925T0000Z/ Coastal Broward-Coastal Miami-Dade- 255 AM EDT Mon Sep 21 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING... ...COASTAL FLOOD STATEMENT FROM THIS EVENING THROUGH TUESDAY EVENING... * WHAT...For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...For the Coastal Flood Advisory, until 8 PM EDT this evening. For the High Rip Current Risk, through Thursday evening. For the Coastal Flood Statement, from this evening through Tuesday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 20, 8:30 PM EDT, 18 minutes earlier.
Area forecast discussion, Sep 20, 8:30 PM EDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
830 PM EDT Sun Sep 20 2020
...00z Aviation Update...
.Aviation...
VFR conditions initially could come down to MVFR during the day
on Monday as a cold front moves into the region. CIGs will lower,
especially in heavier showers and T'storms that develop.
Otherwise, subVFR cigs will be possible even behind the front
through the end of the cycle. Additionally, winds will begin to
shift to the north or northeast with a few gusts up to around
30kts, especially for the coastal terminals (PBI, FXE, and FLL).
&&
.Prev Discussion... /issued 335 PM EDT Sun Sep 20 2020/
Short Term (Now through Monday)...
This Afternoon...
A complex pattern evolving today, with several features/impacts
to discuss. First, there is a notable mesoscale low, currently WNW
of Lake Okeechobee, which is evident in latest visible satellite
imagery. While model guidance has been somewhat disparate
regarding this feature, A SW track is forecast to occur, which
should bring the meso-low over near the western interior and
eventually into the Gulf waters. As this progression takes place
this afternoon, a broad surface trough is forecast to develop over
South Florida this afternoon. This isobaric gradient (trough)
becomes induced by both the relative convergent cyclonic wind flow
accompanying the meso-low as well as sufficient differential
heating that takes place, as portions of the interior are forecast
to reach up into the lower to mid 90s this afternoon. The
environment is characterized by deep tropical moisture (2.0-2.3
PWI) and weak steering flow (850-300 hPa mean winds < 5 kts).
Areas where high theta-e air intercepts localized sea-breeze
convergent wind maxima will be favorable for deep convection, of
which may be capable of producing torrential rainfall and strong
wind gusts. For this afternoon, the signal for highest storm
potential is presently over the interior, though activity is
forecast to increase over the Atlantic metros late this afternoon
and into the evening.
Tonight Through Monday...
The concern for heavy rainfall and flooding lingers overnight into
Monday morning. A vigorous shortwave impulse is forecast to
propagate from north to south, around the eastern portion of 500 hPa
anticyclone located in the Gulf of Mexico. A frontal boundary is
attendant with this feature, oriented across south central Florida
with a gradual southerly propagation. A narrow NE convergent wind
field exists ahead of this boundary. Additionally, a swath of high
precipitable water congeals over the Atlantic waters/metros Monday
morning. Higher boundary layer wind speeds associated with the
tightening pressure gradient will yield impressive moisture fluxes,
likely resulting in showers/thunderstorms over the Atlantic waters
overnight and into the morning. This activity may propagate into the
metros, which could present a localized flooding threat.
Furthermore, RAP prognostic data is parsing SFC-3km bulk shear
values of 15-20 kts. This could favor strong bowing segments, which
may be further enhanced by the uptick in synoptic wind speeds.
Therefore, the main impacts of concern tonight into Monday are
strong wind gusts and localized flooding.
Temperatures will be uncomfortable this afternoon, with max
temperatures in the lower to mid 90s across the region. Some relief
is anticipated for Monday, likely owing to widespread cloud cover
tomorrow morning as well as advection of a slightly cooler maritime
airmass. High temperatures for Monday are forecast to be in the mid
to upper 80s across the region.
Long Term (Tuesday through Sunday)...
A drier air mass will move into the region for Tuesday and
Wednesday as high pressure continues to build in from the north.
At the same time, Hurricane Teddy will interact with the frontal
boundary well off to the northeast in the Atlantic. This will help
to continue the strong pressure gradient over South Florida which
will allow for the gusty conditions to continue throughout the
day on Tuesday. There will be a slight chance of showers as
enough lower level moisture will remain in place, however, any
shower that does develop will be fast moving and rather shallow.
The pressure gradient across the region will begin to decrease on
Wednesday and the dry air mass will remain in place. A slight
chance of showers cannot be ruled out during the day on Wednesday
as enough low level moisture still will be in place. Temperatures
during this time frame will be in the mid 80s across the east
coast metro areas to around 90 across the interior sections.
On Thursday, the weather pattern begins to change as the latest
computer model guidance show a mid level disturbance over the
central portion of the country beginning to interact with Tropical
Storm Beta in the western Gulf of Mexico. This interaction will
help to draw the frontal boundary in the Florida Straits back
northward slowly as a warm front as the mid level disturbance
moves eastward. This will allow for additional moisture to return
to the region which will increase the chances of showers and
thunderstorms from Thursday through the end of the week. The
timing of this frontal boundary moving northward is still
uncertain as the ECMWF is a bit slower then then GFS is. The
slower solution would delay the onset of increased chances of
showers and thunderstorms. With the increased amount of moisture,
locally strong convection could lead to heavy rainfall and gusty
towards the end of the week and into next weekend. This will
continue to be monitored as the week progresses.
Marine...
An approaching frontal boundary will result in an uptick in winds
speeds over the Atlantic waters. A surge of moisture will advance
ahead of the front tomorrow as well, which will increase the chance
for showers and storms across the region, mainly overnight into
Monday morning. Breezy NE winds in association with the front will
phase with swell emanating from Hurricane Teddy to produce hazardous
seas beginning this afternoon. The highest swell and wave heights
are forecast to be over the Palm beach waters initially, but will
protrude southward into Broward/Miami-Dade waters as well. Given the
aforementioned conditions, a Small Craft Advisory is currently in
effect. There could be periods where wind speeds meet gale force
criteria, however this does not currently merit a Gale Watch. Will
monitor and update as necessary.
Beach Forecast...
NE swell off the Atlantic coast will be increasing across the
Atlantic waters through at least the middle of this week allowing
for an elevated risk of rip currents to persist, with the highest
risk along the Palm Beach coastline. Therefore, a High Surf Advisory
is in effect for the beaches of Palm Beach County and a High Risk of
Rip Currents in effect for the east coast beaches of South Florida.
Astronomically higher than normal tides may result in minor coastal
flooding along coastal Miami-Dade, Broward, and Palm Beach counties
and isolated minor coastal flooding in Collier County through Sunday
evening. Considering this risk, a Coastal Flood Advisory is in
effect for the Atlantic coast and a Coastal Flood Statement in
effect for the beaches of Collier County.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 90 78 86 76 / 70 70 50 20
Fort Lauderdale 91 79 86 77 / 40 50 50 30
Miami 92 78 86 76 / 40 50 50 30
Naples 90 76 88 73 / 70 60 50 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.
High Surf Advisory until 8 PM EDT Tuesday for FLZ168.
AM...Small Craft Advisory until 8 PM EDT Tuesday for AMZ610-650-651-
670-671.
Small Craft Advisory from 2 AM Monday to 8 PM EDT Tuesday for
AMZ630.
GM...Small Craft Advisory until 8 PM EDT Tuesday for GMZ656-657-676.
&&
Marine...09/Bhatti
Aviation...28/Frye
Beach Forecast...09/Bhatti
Short Term...09/Bhatti
Long Term...55/CWCHazardous weather outlook, Sep 20, 4:52 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 452 PM EDT Sun Sep 20 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 210900- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 452 PM EDT Sun Sep 20 2020 ...Localized Flooding Possible Tonight... ...Hazardous Marine Conditions... ...High Risk of Rip Current Risk along Atlantic Coast... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: A high risk of rip currents exists along the Atlantic beaches of South Florida. Beach erosion is possible along the Atlantic and high surf is forecast along the Palm Beaches. Coastal Flooding: Minor flooding of coastal locations is possible, particularly around the times of high tide due to astronomically higher tides. Thunderstorms: A few thunderstorms are possible across South Florida this evening. Lightning and locally excessive rainfall are the primary hazards. Strong wind gusts and funnel clouds are possible with a strong storm or two this evening. Waterspouts: A few waterspouts are possible today for all the local South Florida waters. Wind: Strong thunderstorms today could produce wind gusts to 50 mph. Increasing northeasterly winds of 20 to 25 knots with gusts to gale force this evening into tonight will pose hazardous marine conditions across all the South Florida waters. Flooding: Heavy rainfall from thunderstorms could lead to flooding, particularly in urbanized and poorly drained areas in the east coast metro areas this evening and tonight. Areas that drain to local bodies of water may also experience slower than normal drainage around the times of high tide due to the astronomically higher tides. Waves: Incoming swell and increasing winds will allow seas in the Atlantic to build to 7 to 12 feet, mainly over the Palm Beach coastal waters. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY The frontal boundary will push across the area on Monday with showers and thunderstorms capable of producing strong wind gusts, torrential rainfall, localized flooding, and lightning. Hazardous marine and beach conditions will linger through the week, particularly in the Atlantic. Thunderstorm chances return to the forecast later in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Sep 20, 6:13 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
613 PM EDT SUN SEP 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLOOD 1 NNE WELLINGTON 26.68N 80.25W
09/20/2020 PALM BEACH FL TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED STREET FLOODING AT
THE INTERSECTION OF FOREST HILL BLVD AND SOUTHERN BLVD
IN WELLINGTON. RADAR ESTIMATES AROUND 2 INCHES OF RAIN
FELL WITHIN AN HOUR IN THIS AREA THIS AFTERNOON.
&&
EVENT NUMBER MFL2000194
CWCSpecial weather statement, Sep 20, 6:41 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Miami FL
641 PM EDT Sun Sep 20 2020
FLZ063-066-070-202345-
Hendry FL-Inland Collier County FL-Glades FL-
641 PM EDT Sun Sep 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 745 PM EDT...
* At 640 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Muse, or near Labelle, moving
north at 20 mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Labelle, Palmdale, Port La Belle, Felda, Ortona, Muse and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2703 8133 2703 8129 2652 8126 2649 8156
2703 8156 2703 8134 2704 8133
TIME...MOT...LOC 2240Z 169DEG 19KT 2678 8151
FryeSpecial weather statement, Sep 20, 7:44 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Miami FL
744 PM EDT Sun Sep 20 2020
FLZ063-066-067-070-071-210045-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Glades FL-
744 PM EDT Sun Sep 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR HENDRY AND SOUTHWESTERN GLADES
COUNTIES UNTIL 845 PM EDT...
* At 744 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Port La Belle, or near Labelle,
moving northwest at 20 mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Labelle, Montura, Hendry Correctional, Port La Belle, Felda, Big
Cypress Seminole Reservation, Devils Garden, Ortona, Muse, Keri and
Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2669 8088 2626 8088 2626 8127 2651 8127
2652 8156 2700 8156
TIME...MOT...LOC 2344Z 134DEG 16KT 2672 8140
FryeLocal storm report, Sep 20, 8:05 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
805 PM EDT SUN SEP 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLOOD LA BELLE 26.76N 81.44W
09/20/2020 HENDRY FL LAW ENFORCEMENT
STREET FLOODING WAS REPORTED AT THE INTERSECTION OF
BRIDGE STREET AND OKLAHOMA AVE BY THE HENDRY COUNTY
SHERIFF.
&&
EVENT NUMBER MFL2000195
CWCSpecial weather statement, Sep 20, 8:37 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
837 PM EDT Sun Sep 20 2020
FLZ066-067-070-071-210130-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
837 PM EDT Sun Sep 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER...
SOUTHEASTERN HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH
COUNTIES UNTIL 930 PM EDT...
* At 837 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Rotenberger
Wildlife Refuge, or 24 miles south of South Bay. This storm was
nearly stationary.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Holey Land Wildlife Refuge, Big Cypress Seminole Reservation,
Intersection Alligator Alley And Miami Canal, Rotenberger Wildlife
Refuge and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2624 8104 2654 8094 2634 8051 2619 8052
2611 8060
TIME...MOT...LOC 0037Z 293DEG 3KT 2631 8077
CWCSpecial weather statement, Sep 20, 8:47 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Miami FL
847 PM EDT Sun Sep 20 2020
FLZ063-066-070-210130-
Hendry FL-Inland Collier County FL-Glades FL-
847 PM EDT Sun Sep 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...
NORTHWESTERN HENDRY AND SOUTHWESTERN GLADES COUNTIES UNTIL 930 PM
EDT...
* At 846 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles southeast of Port La Belle,
or 11 miles southeast of Labelle, moving southeast at 10 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Labelle, Port La Belle, Felda, Devils Garden and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2680 8156 2683 8148 2671 8107 2639 8123
2658 8157
TIME...MOT...LOC 0046Z 295DEG 10KT 2664 8132
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:37 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Sep 20, 8:47 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Sep 20, 9:28 PM EDT | Special Weather Statement | MFL | Hendry | 62 min |
| Sep 20, 9:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Sep 20, 10:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Sep 20, 10:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Sep 20, 11:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Sep 20, 11:33 PM EDT | Special Marine Warning | MFL | 36 min | |
| Sep 20, 11:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Sep 21, 12:33 AM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Sep 21, 1:15 AM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Sep 21, 1:39 AM EDT | Special Marine Warning | MFL | 39 min | |
| Sep 21, 2:45 AM EDT | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 23 hr |
| Sep 21, 2:55 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 11 hr |
| Sep 21, 2:55 AM EDT | Coastal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 4 days |
| Sep 21, 4:14 AM EDT | Gale Watch | MFL | 10 hr | |
| Sep 21, 4:14 AM EDT | Gale Warning | MFL | 22 hr | |
| Sep 21, 4:14 AM EDT | Small Craft Advisory | MFL | 4 days | |
| Sep 21, 5:12 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Sep 21, 5:53 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 112 min |
| Sep 21, 7:52 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 4 hr |
| Sep 21, 8:00 AM EDT | Special Weather Statement | MFL | Broward | 15 min |
| Sep 21, 8:42 AM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Sep 21, 9:23 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Sep 21, 11:37 AM EDT | Special Marine Warning | MFL | 53 min | |
| Sep 21, 12:07 PM EDT | Special Marine Warning | MFL | 23 min | |
| Sep 21, 12:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Sep 21, 12:38 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 21, 2:28 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Sep 21, 3:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
Nearby
Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.